MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT
Model Number 33310C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that insertion of the third (last) port, the consultant surgeon used the johan forcep to hold the sheath so that he can advance the port.While the surgeon was doing this, one of the jaws of the forcep broke off.One jaw was completely separated from the other jaw and was missing in the peritoneal area.The missing jaw was located and retrieved by the consultant surgeon without any further problem and time delay.
 
Additional Manufacturer Narrative
The item in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The reported device was evaluated.Per physical inspection of the device, one branch of the pliers insert was broken off.Traces of corrosion could be seen in the entire area, as well as on the break point.It was possible that due to overload a mechanical pre-damage occurred e.G.A little crack.The material might have been weakened over the years by the corrosion, including at the point of breakage, which led to the branch breaking.This complaint will continue to be tracked and trended.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave.
el segundo, CA 90245
4242188247
MDR Report Key18357814
Report Number9610617-2023-00398
Device Sequence Number6944382
Product Code GCJ
UDI-Device Identifier04048551134092
UDI-Public4048551134092
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310C
Device Catalogue Number33310C
Device Lot NumberNY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer12/18/2023
02/22/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/05/2024
02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown